J. Phys. I France
Volume 4, Numéro 3, March 1994
Page(s) 357 - 359
DOI: 10.1051/jp1:1994143
J. Phys. I France 4 (1994) 357-359

Short Communication

Packing fraction for hard disk random heaps

R.S. Perkins

University of Southwestern Louisiana, Lafayette, Louisiana 70504-4370, U.S.A.

(Received 23 September 1993, revised 29 December 1993, accepted 17 January 1994)

Structures for the random distributions of disks in one dimension are used to calculate the packing density of two dimensional random heaps of disks. The calculated values are compared with those obtained from computer simulations.

© Les Editions de Physique 1994